# SDR 98ZZZX3279

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122U
- Make and model: Beech A36
- Aircraft serial: E2431
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Housing
- Part number: 459200361
- Condition: Mismanufactured
- Location: Fuel Selector
- Part time: 1,251 hours
- Component: 35921155603
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A VISUAL INSPECTION OF THE FUEL SCREEN AND HOUSING REVEALED AN UNMACHINED AREA WHERE THE FUEL SCREEN MEETS THE INTERNAL STOP (UP INSIDE HOUSING).  THE UNMACHINED PIECE (SLAG) IS BREAKING AWAY FROM PARENT METAL.  PIECE IS .1250 INCH BY 2 INCHES.  NO PIECES FOUND IN FUEL SCREEN OR FUEL INJECTION CONTOL SCREEN.  APPEARS TO BE A MANUFACTURING DEFECT.  BEECH SHOULD ISSUE A SERVICE BULLETIN FOR A ONE-TIME INSPECTION OF THE FUEL BOWL HOUSING.  PIECES ARE LARGE ENOUGH TO RESTRICT FUEL FLOW.  REMOVED FUEL SCREEN HOUSING, SENT TO FAA FOR INSPECTION.
